Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 5, 2019, 4:26 PM CDT for Hamilton County, Merrick County, Nebraska. It was in force for 49 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2019, 4:26 PM CDT (21:26 UTC)
- Expired
- May 5, 2019, 5:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Hamilton County, NE, Merrick County, NE
The radar
The Grand Island radar (KUEX), 73 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 4:30 PM CDT | HAIL 1 | 2 Se Marquette, NE | |
| May 5, 4:31 PM CDT | HAIL 1 | 6 Ne Phillips, NE | |
| May 5, 4:40 PM CDT | FUNNEL CLOUD | 4 Wnw Aurora, NE | MULTIPLE REPORTS OF FUNNEL CLOUD, NEVER TOUCHED DOWN. |
| May 5, 4:41 PM CDT | HAIL 1 | 3 N Aurora, NE | QUARTERS ONGOING AT THIS TIME. |
| May 5, 4:43 PM CDT | HAIL 1.25 | 5 Ene Phillips, NE | |
| May 5, 4:45 PM CDT | HAIL 1.75 | 6 Ene Phillips, NE | |
| May 5, 4:50 PM CDT | HAIL 1.25 | 4 Nnw Aurora, NE | GROUND IS WHITE. |
| May 5, 4:53 PM CDT | TSTM WND GST 58 | Aurora Airport, NE | |
| May 5, 4:54 PM CDT | HAIL 0.88 | Aurora, NE | |
| May 5, 5:01 PM CDT | HAIL 1.75 | Aurora, NE | HAIL RANGING IN SIZE FROM QUARTERS TO GOLF BALLS WAS REPORTED IN TOWN ON FACEBOOK. |
| May 5, 5:10 PM CDT | HAIL 1.25 | 5 Wsw Aurora, NE | |
| May 5, 5:15 PM CDT | HAIL 1.5 | 4 N Aurora, NE | DRIFTS OF HAIL AT RESIDENCE. LARGEST WERE BETWEEN QUARTER AND HALF DOLLAR SIZE. HAIL ENDED AT 5:15 P.M. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
165
WUUS53 KGID 052126
SVRGID
NEC081-121-052215-
/O.NEW.KGID.SV.W.0039.190505T2126Z-190505T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
426 PM CDT Sun May 5 2019
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Central Hamilton County in south central Nebraska...
Southwestern Merrick County in central Nebraska...
* Until 515 PM CDT.
* At 425 PM CDT, a severe thunderstorm was located over Marquette, or
16 miles east of Grand Island, moving east at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Marquette around 435 PM CDT.
Aurora around 450 PM CDT.
Hampton around 515 PM CDT.
This includes Interstate 80 between mile markers 332 and 340.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4088 9828 4104 9828 4105 9783 4078 9783
TIME...MOT...LOC 2125Z 287DEG 11KT 4098 9806
HAIL...2.00IN
WIND...60MPH
$$
Kelley3 follow-up statements
753
WWUS53 KGID 052137
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
437 PM CDT Sun May 5 2019
NEC081-121-052215-
/O.CON.KGID.SV.W.0039.000000T0000Z-190505T2215Z/
Hamilton NE-Merrick NE-
437 PM CDT Sun May 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL HAMILTON AND SOUTHWESTERN MERRICK COUNTIES...
At 437 PM CDT, a severe thunderstorm was located near Aurora, or 16
miles east of Grand Island, moving southeast at 15 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe storm will be near...
Aurora around 450 PM CDT.
Hampton around 500 PM CDT.
This includes Interstate 80 between mile markers 332 and 340.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4088 9828 4104 9828 4105 9783 4078 9783
TIME...MOT...LOC 2137Z 332DEG 13KT 4092 9804
HAIL...2.75IN
WIND...60MPH
$$
Kelley824
WWUS53 KGID 052144
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
444 PM CDT Sun May 5 2019
NEC081-121-052215-
/O.CON.KGID.SV.W.0039.000000T0000Z-190505T2215Z/
Hamilton NE-Merrick NE-
444 PM CDT Sun May 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL HAMILTON AND SOUTHWESTERN MERRICK COUNTIES...
At 443 PM CDT, a severe thunderstorm was located near Aurora, or 16
miles east of Grand Island, moving southeast at 5 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated. At 439 PM...a funnel cloud was reported
with this storm.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe storm will be near...
Aurora and Hampton around 515 PM CDT.
This includes Interstate 80 between mile markers 332 and 340.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4088 9828 4101 9828 4101 9783 4078 9783
TIME...MOT...LOC 2143Z 298DEG 6KT 4092 9805
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
Kelley567
WWUS53 KGID 052158
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
458 PM CDT Sun May 5 2019
NEC081-121-052215-
/O.CON.KGID.SV.W.0039.000000T0000Z-190505T2215Z/
Hamilton NE-Merrick NE-
458 PM CDT Sun May 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL HAMILTON AND SOUTHWESTERN MERRICK COUNTIES...
At 458 PM CDT, a severe thunderstorm was located over Aurora, or 17
miles east of Grand Island, moving southeast at 15 mph.
This is a very dangerous storm.
HAZARD...Three inch hail and 60 mph wind gusts.
SOURCE...Radar indicated. At 454 PM...winds were measured at 58 mph
at the Aurora airport. A funnel cloud has also been
reported with this storm.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
central Hamilton and southwestern Merrick Counties.
This includes Interstate 80 between mile markers 332 and 340.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4088 9828 4101 9828 4101 9783 4078 9783
TIME...MOT...LOC 2158Z 331DEG 12KT 4086 9805
TORNADO...POSSIBLE
HAIL...3.00IN
WIND...60MPH
$$
KelleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 12:30 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, May 5, 12:30 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Hastings NE 1230 PM CDT Sun May 5 2019 ...Svr Wx Ops Expected this Afternoon/Evening then a Chilly Week with Substantial Rainfall Amts Tue night into Wed... .SHORT TERM...(This evening through Monday) Issued at 1230 PM CDT Sun May 5 2019 Unless anything thinking changes...this will probably serve as the final AFD for this shift as we transition into monitoring/ nowcasting and possibly warning mode. Aloft: The longwaves over N America were characterized by a -NAO and a -EPO. The flow was zonal but split over the CONUS with generally low-amplitude. Thru tomorrow...W flow will remain over NEB/KS but 500 mb heights will rise about 60 m as a shrtwv ridge builds over CO/NM associated with a cut-off low mvg onshore into Srn CA. Surface: Weak high pres was over AR. A strong cold front extended from the GtLks SW across NEB (roughly just N of I-80) then NW thru WY-MT. A dryline intersect and extended S of the front thru Wrn KS. Chilly high pres was over the Canadian Prairies. The cold front will gradually sink S thru the CWA into Nrn KS by 12Z/Mon... probably helped along by convective outflows. The front will cont S and should be located from SW-NE acrs KS by 00Z/Tue. Meanwhile...the chilly Canadian high will be building into NEB/KS behind the front. Severe: SPC is maintaining a slgt risk for svr tstms over S-cntrl NEB...mainly E of OLU-EAR-HJH...with a MRGL risk to the W. A few tstms will erupt along the front and gradually move S away from the front as outflows become established. Temps will climb well into the 70s with dwpts in the mid 50s. With mid-lvl LR's 7.5-8.0 C/km...this will result in MLCAPE of 1000-2000 J/kg before tstms dvlp. 0-6 km shear will be about 30 kt. Winds will be very wk below 10K ft. This combined with deep layer flow parallel to the front should result in multicell convective mode with tstms quickly dvlpg into outflow dominant clusters. SigSvr parameter will be 20-30K. So hail up to the size of golfballs will be psbl...along with isolated downbursts. We need to watch 3 areas this afternoon: 1) The on-going shwrs acrs the Nrn CWA. A couple slightly elevated tstms could erupt on the Srn fringe of this activity shortly after midday...possibly affecting Nance/Merrick/Polk counties. 2) Along the cold front acrs S-cntrl NEB after 4 PM. One concern with this tstm potential along this front is the lack of QG forcing. That could very well result in fewer storms with a later ignition time. 3) Along the dryline in NW KS early this aftn. This activity could intensify and become svr acrs N-cntrl KS as it mvs into greater instability. The 12Z HRRRX suggests this could become a small bow echo with damaging wind potential. For hail...we will generally be warning on 50 dBZ at or abv 23K ft. Tonight: Sct tstms should be E of the CWA by 05Z. Then a break with low stratus moving in behind the front. Some mdls keep sct tstms that dvlp over WY and the NEB panhandle going thru the night ...possibly affecting parts of the CWA after midnight. MUCAPE will be less than 500 J/kg. So not expecting any stg/svr tstms. Mon: Cldy/much cooler. Some sct shwrs/tstms could linger mainly in the AM over S-cntrl NEB. Believe most of the day will be dry at most locations. Believe mdls are overdone on QPF...except along and N of I-80. If anything there could be some patchy drzl at times. .LONG TERM...(Monday night through Sunday) Issued at 1230 PM CDT Sun May 5 2019 Aloft: The last 2 runs of global mdls cont to suggest significant amplification of the longwaves this wk...but with the flow remaining split. NEB/KS will be influenced by both the Nrn and Srn streams...the Nrn stream delivering the chill...and the Srn stream delivering the mstr and precip. The cut-off low that mvs into the Desert SW will lift NE and cross the Cntrl Plns Wed- Wed night. Meanwhile...the E Pac ridge will build...inducing heights to fall in both the Nrn and Srn stream so that by Thu...troffing will extend from Hudson Bay thru the Nrn Plns to the Desert SW. That troffing will remain in place thru next wknd...but there are signs that it could be E of NEB/KS by Sun with some NW flow. Surface: The cold front that mvs thru tonight will stall acrs KS thru Tue...but it will begin lifting N as lee cyclogenesis ensues over CO. It still appears that the front will remain just S and E of the CWA Wed as the CO low ejects acrs KS. Mdl and ens clustering has the low over Nrn MO Wed night with the CWA in the cold sector. Meanwhile...chilly Canadian high pres will be pressing in from the N...and should eventually dive SE arriving here Fri. That high will mv E Sat...allowing for a warm-up...while a clipper type low dives out of Canada. Sensible wx: Expect a very chilly week. Temps will be much cooler than normal Tue-Thu. Temps should get back to near normal by next wknd. Periods of rain/drzl/shwrs and a few embedded tstms Mon night into Tue as NEB/KS will be in the RRQ of a strengthening 100+ kt jet streak over the GtLks. The steadiest rain/wettest time periods will be Tue night into Wed as a couple jet structure dvlps and the shrtwv trof/strongest QG forcing approaches and mvs thru. Windy Wed night into Thu. QPF: mdls cont to indicate that nearly the entire CWA will see at least 0.50" of rain...with large parts of the CWA seeing 1-2". Can't rule out a couple spots seeing close to 3". && .AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Monday) Issued at 1215 PM CDT Sun May 5 2019 Significant Wx: Sct TSRAs approx 21Z-03Z. IFR CIGs tomorrow. This afternoon: VFR with sct CU forming. Pockets of IFR in sct tstms that develop after 21Z. S-SE winds 10-15 kt becoming lgt/vrbl as a cool front moves in. Erratic/gusty winds in any tstms. Watch for TAF amendments. Confidence: Medium Tonight: VFR to start except IFR in sct tstms...primarily before 03Z. MVFR CIGs move in after 06Z along with some light rain. NE winds 10-20 kt. Confidence: Medium Mon thru 18Z: MVFR CIGs lower to IFR. Some light rain psbl. NE winds 10-20 kt. Confidence: Medium due to uncertainty on rain. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Kelley LONG TERM...Kelley AVIATION...Kelley
Hazardous weather outlook, May 5, 4:06 PM CDT, 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Hastings NE 406 PM CDT Sun May 5 2019 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 061100- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 406 PM CDT Sun May 5 2019 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Late This Afternoon and Tonight. Isolated to scattered thunderstorms are expected through the entire night, but with the greatest coverage and storm intensity focused through this evening. A Severe Thunderstorm Watch is now in effect through 10 PM for those portions of the outlook area mainly south of a line from Fullerton, to Kearney, to Elwood Nebraska, and including north central Kansas. The main hazards with any severe storms will be hail up to around golf ball size and wind gusts to around 60 MPH. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a slight chance for a few thunderstorms Monday through Wednesday...mainly south of Highway 6. No severe storms are expected. Several rounds of rain are expected...and it could be heavy at times Tuesday night into Wednesday. There is a chance this could lead to some localized flooding. Patchy frost is possible north and west of the Tri-Cities...late Thursday night into Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible in some areas through late this evening. Spotters and dispatchers...please relay all reports of hail...measured wind gusts...or wind damage to the National Weather Service. && More information may be obtained at the following web page: https://www.weather.gov/hastings Pfannkuch/Kelley
In the hours before
Local storm report, May 5, 3:35 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
335 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 2 W ARCHER 41.17N 98.17W
05/05/2019 E1.25 INCH MERRICK NE TRAINED SPOTTER
HAIL FELL FROM APPOX. 320-335. LARGEST WAS
QUARTER TO HALF DOLLAR SIZE.
&&Local storm report, May 5, 3:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 2 NE CHAPMAN 41.05N 98.13W
05/05/2019 E1.00 INCH MERRICK NE TRAINED SPOTTER
HAIL ONGOING AT THIS TIME. QUARTERS STARTED
AT 3:48 P.M.
&&Local storm report, May 5, 3:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL CHAPMAN 41.02N 98.16W
05/05/2019 E1.75 INCH MERRICK NE TRAINED SPOTTER
HAIL ONGOING AT THIS TIME.
&&Local storm report, May 5, 4:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 SW CHAPMAN 41.01N 98.18W
05/05/2019 E1.75 INCH MERRICK NE PUBLIC
HAIL UP TO GOLF BALL SIZE WAS LYING ON HWY
30 NEAR CHAPMAN.
&&Local storm report, May 5, 4:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
414 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 3 WSW MARQUETTE 40.99N 98.06W
05/05/2019 E1.75 INCH HAMILTON NE TRAINED SPOTTER
HAIL ONGOING AT THIS TIME.
&&Local storm report, May 5, 4:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
421 PM CDT SUN MAY 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL MARQUETTE 41.01N 98.01W
05/05/2019 E1.75 INCH HAMILTON NE TRAINED SPOTTER
HAIL ONGOING AT THIS TIME.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:22 PM CDT | Special Weather Statement | GID | Franklin | 23 min |
| May 4, 7:46 PM CDT | Special Weather Statement | GID | Franklin | 29 min |
| May 5, 3:16 PM CDT | Severe Thunderstorm Warning | GID | Howard, Merrick, Nance | 44 min |
| May 5, 3:39 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick | 51 min |
| May 5, 4:01 PM CDT | Severe Thunderstorm Warning | GID | Polk | 44 min |
| May 5, 4:47 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 29 min |
| May 5, 5:14 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 46 min |
| May 5, 5:24 PM CDT | Special Weather Statement | GID | Furnas | 36 min |
| May 5, 5:50 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 29 min |
| May 5, 5:56 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 64 min |
| May 5, 5:59 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 61 min |
| May 5, 6:18 PM CDT | Severe Thunderstorm Warning | GID | Adams | 42 min |
| May 5, 6:23 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney | 55 min |
| May 5, 6:29 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 61 min |
| May 5, 6:50 PM CDT | Special Weather Statement | GID | Kearney | 25 min |
| May 5, 6:56 PM CDT | Severe Thunderstorm Warning | GID | Webster | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.